CONFUSED ABOUT WHICH DOSE TO USE TO AVOID REACTIONS

by Marilu
(Salem OR)

Thank you so much Wray,
your reply really helped me a lot, it makes things much clearer for me, I really appreciate , i do have some more questions, hope you can help again

But first about my TSH, yes, you are so right, it was very high about one and half year ago the result from last week shows that finally is back to normal, and considering what you said, I am thinking that maybe it is the Armour thyroid that has been causing me this insomnia ?? Is very normal, because maybe I did not need so much anymore
Or ..is it possible that my HYPO-thyroidism of 2 years ago, may have turned into HYPER during this time,?
So Is hair loss a symptom of HYPER thyroidism as well?
I was not aware and never thought of it,?? If you know it is, please let me know!! Thank you
My breast tenderness and soreness must be a lack of Progesterone symptom though

And so,,I would like to know, Does progesterone conflict with HYPER thyroid conditions? (if I might really have HYPER conditions now) Or not at all??
I now my question my seem confusing, I apologize, but I am just referring to the bad reaction (the major hair loss I had on day 5 of Progesterone) and I wonder if that reaction might have been caused by the Progesterone--- conflicting ---with hyperthyroid conditions i might have developed maybe now----
and not with the stimulating of estrogen dominance???
Is it possible?? I have have read Progesterone helps HYPOthyroid conditions, but what about HYPER conditions,?? Is it safe in both?

As I also started taking a minimum dose of Lugol Iodine last week, for estrogen dominance symptoms and thyroid (advised by the below website's doctor) and as it seems that makes me much calmer and sleep better, do you also advise Iodine together with Progesterone?

About Vitamin D3, thank you for suggesting it, yes I do take it, about 6 mg, I was aware too that we need more, but unfortunately, it makes me very wired and hyper, so I take it every 2 days with K7

About the amount I used during those 5 days of Progesterone in coconut oil, (which I had purchased from this website http://www.womhoo.com/progestellenaturalprogesteronedose.aspx

I was using about 50 mg, then on day 2 of using this Coconut oil progesterone first I experienced difficult in breathing for 2 nights, then on day 5 i had a major terrible hair loss I mentioned before,, even if hair loss had almost stopped on day 1 of taking this oil, very strange

For me this reaction was terribly disrupting because I already lost lot of hair, for 4 months and now I was having a major one in only one single day and I do not want it to happen again---this doctor from the above website http://www.womhoo.com/progestellenaturalprogesteronedose.aspx

who developed this progesterone advised me to stop immediately, and to remove completely, all xenoestrogens and aromatic herbs I was still using first, (as he strongly states that this is the cause of the reaction in sensitizing estrogen receptors) ?? then wait one or 2 months to detox, then start the oil again,
I did not stop completely, as advised, but, instead LOWERED dose to half, ( I went to 20 mg) just to test my body's reaction and actually my hair loss became so much, much less, but I did also eliminate even more xenos, deodorants, body lotion, all aromatic herbs from my food, even garlic, celery and all, then I got my period and stopped the oil

So considering that my reaction disappeared by lowering the progesterone dose to half, that is why I thought that maybe it would be good for me to start Natpro at a low dose of 20 mg (or 40 mg) or so then increase, to avoid an immediate strong hair loss and breathing problems as you suggest in an another post I read on this site, with a person who was experiencing similar reactions? Yes? No??

Toward the end of first part of your reply you mention that the reason why I had this huge (not normal) reaction may be because I might using a low dose of Progesterone??, so I am a little confused about this and here is the question:

1) when starting the cream: is it the VERY LOW dose of progesterone cream that causes more unpleasant estrogen dominance reactions in the beginning of usage? or is the LARGER dose that stimulates more unpleasant reactions??
2) Is there a way of totally completely avoiding these disrupting reactions of sensitizing estrogen dominance when starting the Natpro cream?
3) How long do they last? A week, 3 days or a month?
4) If I start Napro at low dose, how low do you recommend? And of how much do i increase every 2 weeks/

Thank you again for all your time and for all your tremendous help and guidance, i appreciate
Marilu

Comments for CONFUSED ABOUT WHICH DOSE TO USE TO AVOID REACTIONS

Click here to add your own comments

Feb 25, 2012
CONFUSED ABOUT WHICH DOSE TO USE TO AVOID REACTIONS
by: Wray

Hi Marilu Progesterone is safe to use whether you have hypo- or hyperthyroidism. I think I explained the Hair Loss. Lowering the amount of progesterone would have helped, as it's not stimulating oestrogen as much, but it defeats the purpose, which is to suppress it! Please see our page on Progesterone Misconceptions. This page also explains it's pointless using a small amount of 20-40mg/day. Low amounts almost always cause unpleasant side effects. I have found using 400mg/day or more these rarely occur. As for how long they last I can't tell you. In some it never occurs as they use high amounts, in others it can take months. Please don't start on a low amount, it will not help. The barest minimum I suggest is 100mg/day, but generally women find they need more. It's not a quick fix, and we all have to find the amount which suits us, sometimes varying it daily! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...